Hello. My name is Kendra Harris and i had Essure done March 12, 2014. I’m married with 4 children. Other forms of birth control did not work for me and with each pregnancy my babies came earlier and earlier. I originally wanted a tubal but my Dr insisted i get Essure since I was done having children and they were complicated pregnancies. I did my research on Essure and to be honest saw no negative reports. I also noticed it was made of nickel which I’m highly allergic to. I brought this to my Dr attention months before the procedure and the day of. He assured me the coils was made of silicone. The day after the procedure I noticed I started itching all over my body as if something was crawling under my skin. I told my husband ‘I hope that Dr did not lie about the coils containing nickel.’ As the days went on I noticed I was getting severe headaches, nausea, vomiting, night sweats, severe pelvic pain and bleeding, dry mouth and throat, hot flashes, and bloating . I went to my Dr with these concerns and he perscribed me Benadryl which did not work. On March 22, 2014 I passed out and stopped breathing in my home alone with my four children under the age of 5. If it was not for my mother in law coming over unexpectedly I could have died. The following week I went to see an allergist who confirmed my nickel allergy and suggested I get the coils removed asap! I followed up with my implanting Dr and he tried to pull the coils out in his office after I told him I’ve done my research and that’s not safe. He then assured me it’s safe and since I have not had it in long it’s ok. He was unsuccessful because he said the coils migrated up further into my tubes. I’ve been bleeding ever since. He scheduled surgery the following week to remove tubes and coils but cancled the day before with no clue as to when he’s going to reschedule. I have not heard from him since. I have a new Dr now but he’s trying to get a recommendation from Essure before he remove the coils. They told him they do not have one. Every day the pain is getting worse, the itching and still bleeding. Out of no where my chest is starting to hurt and heart racing. I looked online that these are signs of allergic reaction or metal toxicity. As of now I’m taking a bunch of meds to combat the allergic reaction and it’s interfering with my every day life. I have no prior health issues and instead of feeling like the vibrant 22 year old I used to be I feel like a worn out 90 year old. Essure has definitely ruined my life but more so the Dr that lied and deceived me into getting it. Thank you for reading my story.